MathSciNet Relay Station
MathSciNet bibliographic data
MR1017592 57Q35
Kamada, Seiichi Nonorientable surfaces in $4$-space. Osaka J. Math. 26 (1989), no. 2, 367–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement